BibTeX record journals/ndjfl/KrupinskiN02

download as .bib file

@article{DBLP:journals/ndjfl/KrupinskiN02,
  author    = {Krzysztof Krupinski and
               Ludomir Newelski},
  title     = {On Bounded Type-Definable Equivalence Relations},
  journal   = {Notre Dame J. Formal Log.},
  volume    = {43},
  number    = {4},
  pages     = {231--242},
  year      = {2002},
  url       = {https://doi.org/10.1305/ndjfl/1074396308},
  doi       = {10.1305/ndjfl/1074396308},
  timestamp = {Thu, 21 May 2020 20:06:25 +0200},
  biburl    = {https://dblp.org/rec/journals/ndjfl/KrupinskiN02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics